... detect its texture. Is this common, and does it go away? I;m now tsking 30 mg./day,stepping down from five weeks in hospitals and physical therapy on 60mg./day, and the goal is continuing on 10mg./day as long as needed (COPD)
Prednisolone - The really aggravatiing side-effect has been the inability to taste food, or even?
- 13 Feb 2014 by preddybad
- 24 February 2014
- prednisolone, side effect, food, physical therapy, hospital
Added 13 Feb 2014:
I am a 64-year-old man, and this is my first experience with this love-it/hate-it medication.
It doesn't have that listed as side effects. My dad had to be on it all the time for COPD and I never heard him complain of that. Are you using a new inhaler by any chance?
I too am 64 with a lung disease. Been on prednisone for almost nine years. I also lose taste on this med. it is common for various people taking higher doses. The up side is I don't gain weight as some do because I savor the taste of food and it tastes blah at doses over 15mg. My Rhuemy said it was common. It keeps me alive. Good luck to you.
- Prednisolone Information for Consumers
- Prednisolone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisolone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Jun 2013 • 2 answers
Updated 11 Aug 2013 • 6 answers
Ovararian cyst, abdominal pain, UTI. And in the middle of Physical therapy and adjusting to new med?
Updated 12 Sep 2013 • 4 answers
Updated 6 Apr 2018 • 2 answers
Updated 5 Jul 2018 • 1 answer